Page 1 of 2 12 LastLast
Results 1 to 10 of 20

Thread: Rash or maybe hives

  1. #1
    Join Date
    Mar 2012
    Location
    Kentucky
    Posts
    264
    Thanks
    55
    Thanked 65 Times in 50 Posts

    Default Rash or maybe hives

    I am very unsure what this might be. I am wondering if you guys get anything similar? I'm going to the doctor tomorrow afternoon, and have had these for the past day and a half. They itch, and the ones on my feet burn. I've been asking around.

    I'm going to go ahead and post this and try to upload the pictures to photobucket or something then put a link because the website is acting goofy with pictures still. I have them on facebook but I don't want to post my fb link for everyone lol

    EDIT: Here is the link. I made the album public so I'm pretty sure anyone should be able to see it. http://photobucket.com/teenswithlupus
    Last edited by ritzbit2; 10-17-2012 at 02:01 PM. Reason: added link
    "A bad cold wouldn't be so annoying if it weren't for the advice of our friends."~ Kin Hubbard

    Diagnosed: SLE, Raynauds, Interstitial Lung Disease, GERD, Myositis, Vasculitis, Fibromyalgia, Possible Sjogrens.
    Medications: 400mg Plaquenil, 2000mg Cellcept, 60mg Nifedipine, Nitroglycerin Patch, 20mg Prilosec, Trazadone, 8mg Medrol, 81mg Asprin.

    My old profile on here http://forum.wehavelupus.com/member.php?22042-ritzbit

  2. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 138 Times in 112 Posts

    Default

    Okay to me, but im no doctor, it might be eczema I had it when I was younger but the steroids i'm on have really helped with that. Also your skin could just be dry, I know it may not look it but with our sensitive skin its a but possibilty. I went through a stage like that where it was on my legs and it looked exactly like that. I suggest goldbond medicaided body lotion.

  3. The Following User Says Thank You to Mica For This Useful Post:

    Saysusie (10-23-2012)

  4. #3
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    I had a reply all written up last night Ritz, and I zoned-out bad fog, and crashed. I thought I'd "sent" it, but "oh well". A couple of your shots look like dermatitis, which can get worse, and is to be watched. Like Mica says, it could be eczema. It could be psoriasis, dependant upon how it progresses, if it "crusts" over with "silver" scale. Both can itch *bad*. Do you have any cortizone cream you could put on one of the spots, and keep up with putting it on as often as the label says you can? If it reacts to steroid, then you could have your doc prescribe a steroid cream with some "anti-itch" in it (menthol). Have you changed your diet lately? For some folks (me included), cow's milk and other dairy products (ice cream) will break me out. But if the rash spreads much more, call the doc. You might learn the meaning of "pruritic itch". Hopefully not. If you get breathing difficulties, do the ER. It might be a reaction to either med or something else, and if you do what I did, it can get downright scary.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

  5. The Following User Says Thank You to jmail For This Useful Post:

    Saysusie (10-23-2012)

  6. #4
    Join Date
    Jul 2011
    Location
    suburban chicago
    Posts
    342
    Thanks
    230
    Thanked 121 Times in 96 Posts

    Default

    I used to get rashes on my feet and ankles that looked very much like your photos.
    Nothing I did including creams,changing laundry detergents etc seemed to help.

    Now that I have been on plaquenol these rashes like most of my other rashes are far less severe.

  7. #5
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Ritz,
    You've gotten some good suggestions here. There is one more to think about - vasculitis. Haven't you had problems with that before?
    Talk to your doc and be sure to take the pics with you.
    Hugs,
    Marla

  8. The Following User Says Thank You to magistramarla For This Useful Post:

    Saysusie (10-23-2012)

  9. #6
    Join Date
    Mar 2012
    Location
    Kentucky
    Posts
    264
    Thanks
    55
    Thanked 65 Times in 50 Posts

    Default

    Quote Originally Posted by magistramarla View Post
    Ritz,
    You've gotten some good suggestions here. There is one more to think about - vasculitis. Haven't you had problems with that before?
    Talk to your doc and be sure to take the pics with you.
    Hugs,
    Marla
    So I called the rheums office today like my GP told me to. I took Benadryl all weekend and the itch didn't stop and the spots spread more and now are starting to look purple I'm worrying that you might be right about vasculitis Marla. The spots I got the last two times with it didn't look like this, they were petechiae. These spots now look a lot like picture of purpura I've seen online. My feet are swollen and so are my hands.

    I went to my GP two days last week, first for this rash, and then the deathly sore throat and "run-over-by-a-bus" feeling the next morning. He thinks I have parainfluenza (basically adult croup) but he wasn't so sure this rash was related and said that him and my rheum talked and wanted me to see her (my rheum) this week if the spots didn't clear up and they've gotten worse :/
    "A bad cold wouldn't be so annoying if it weren't for the advice of our friends."~ Kin Hubbard

    Diagnosed: SLE, Raynauds, Interstitial Lung Disease, GERD, Myositis, Vasculitis, Fibromyalgia, Possible Sjogrens.
    Medications: 400mg Plaquenil, 2000mg Cellcept, 60mg Nifedipine, Nitroglycerin Patch, 20mg Prilosec, Trazadone, 8mg Medrol, 81mg Asprin.

    My old profile on here http://forum.wehavelupus.com/member.php?22042-ritzbit

  10. #7
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Ritz,
    I'm glad that they are listening to you.
    Get better soon.
    Hugs,
    Marla

  11. #8
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    Are they getting you in to see the rheumy Ritz? It's not something to wait on if you're swelling up, or especially if it's spreading. If you do like I did, your skin layers will separate and possibly cause more issues. Be careful with it.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

  12. #9
    Join Date
    Mar 2012
    Location
    Kentucky
    Posts
    264
    Thanks
    55
    Thanked 65 Times in 50 Posts

    Default

    I saw my rheum today and I do in fact have vasculitis again. I had to up my steroids again which I hate but its needed I was almost off those suckers too!
    "A bad cold wouldn't be so annoying if it weren't for the advice of our friends."~ Kin Hubbard

    Diagnosed: SLE, Raynauds, Interstitial Lung Disease, GERD, Myositis, Vasculitis, Fibromyalgia, Possible Sjogrens.
    Medications: 400mg Plaquenil, 2000mg Cellcept, 60mg Nifedipine, Nitroglycerin Patch, 20mg Prilosec, Trazadone, 8mg Medrol, 81mg Asprin.

    My old profile on here http://forum.wehavelupus.com/member.php?22042-ritzbit

  13. #10
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    Ouch, sorry 'bout that ritz. They put me back on the prednisone also, since I'm having more issues, which is def disappointing, so I know how you feel about the steroids ritzbit2.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •